Alert archive / California / Wind Advisories in 2011
Wind Advisory 35, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 17, 2011, 11:42 AM PDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 11:42 AM PDT (18:42 UTC)
- Expired
- Apr 18, 2011, 9:00 PM PDT
- In force
- 33 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
660 WWUS76 KLOX 171842 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1142 AM PDT SUN APR 17 2011 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH MONDAY... .GUSTY WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS THE ANTELOPE VALLEY AND SOUTHERN SANTA BARBARA COUNTY AND THIS EVENING ACROSS THE INTERSTATE 5 CORRIDOR PORTION OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THE STRONGEST WINDS WILL BE IN THE FOOTHILLS OF THE ANTELOPE VALLEY WHERE GUSTS UP TO 50 MPH ARE POSSIBLE. WINDS WILL DECREASE IN MOST AREAS LATER TONIGHT AND MONDAY MORNING...HOWEVER IN THE ANTELOPE VALLEY GUSTY WINDS WILL CONTINUE THROUGH MONDAY EVENING AT LEAST. CAZ039-052-180400- /O.NEW.KLOX.WI.Y.0035.110417T2300Z-110418T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1142 AM PDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING PORTIONS OF HIGHWAYS 101...154...AND 192. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ059-180400- /O.NEW.KLOX.WI.Y.0035.110417T1842Z-110419T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 1142 AM PDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH...STRONGEST IN THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ053-054-180400- /O.NEW.KLOX.WI.Y.0035.110418T0400Z-110418T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1142 AM PDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ WOFFORD
5 follow-up statements
249 WWUS76 KLOX 180352 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 852 PM PDT SUN APR 17 2011 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH MONDAY... .GUSTY WINDS ARE DROPPING DOWN BELOW ADVISORY CRITERIA IN THE ANTELOPE VALLEY THIS EVENING BUT THE WINDS ARE GOING TO INCREASE AGAIN MONDAY AFTERNOON AND EVENING. WINDS ARE EXPECTED TO INCREASE ACROSS SOUTHERN SANTA BARBARA COUNTY AND ACROSS THE INTERSTATE 5 CORRIDOR PORTION OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THIS EVENING. THE STRONGEST WINDS WILL BE IN THE I-5 CORRIDOR WHERE GUSTS UP TO 45 MPH ARE POSSIBLE. WINDS WILL DECREASE IN MOST AREAS LATER TONIGHT AND MONDAY MORNING...HOWEVER IN THE ANTELOPE VALLEY GUSTY WINDS WILL CONTINUE THROUGH MONDAY EVENING AT LEAST. CAZ039-052-181000- /O.CON.KLOX.WI.Y.0035.000000T0000Z-110418T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 852 PM PDT SUN APR 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING PORTIONS OF HIGHWAYS 101...154...AND 192. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ053-054-181200- /O.CON.KLOX.WI.Y.0035.110418T0400Z-110418T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 852 PM PDT SUN APR 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ059-181200- /O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 852 PM PDT SUN APR 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY. * WINDS: WINDS WILL DROP BELOW ADVISORY OVERNIGHT...BUT THE WINDS ARE EXPECTED TO INCREASE AGAIN MONDAY AFTERNOON THROUGH MONDAY EVENING. WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH...STRONGEST IN THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ SWEET
231 WWUS76 KLOX 180800 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 100 AM PDT MON APR 18 2011 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA THROUGH MONDAY... .GUSTY WINDS WILL REMAIN BELOW ADVISORY CRITERIA IN THE ANTELOPE VALLEY EARLY THIS MORNING BUT THE WINDS WILL INCREASE AGAIN ON MONDAY. WINDS ARE EXPECTED TO INCREASE ACROSS THE INTERSTATE 5 CORRIDOR PORTION OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS LATER THIS MORNING. WINDS WILL DECREASE IN MOST AREAS LATER TONIGHT AND MONDAY MORNING...HOWEVER IN THE ANTELOPE VALLEY GUSTY WINDS WILL CONTINUE THROUGH MONDAY EVENING AT LEAST. CAZ039-052-180900- /O.CAN.KLOX.WI.Y.0035.000000T0000Z-110418T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 100 AM PDT MON APR 18 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. WINDS HAVE DIMINISHED ACROSS THE AREA. $$ CAZ053-054-181600- /O.CON.KLOX.WI.Y.0035.000000T0000Z-110418T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 100 AM PDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ059-181600- /O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 100 AM PDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY OVERNIGHT. THE WINDS ARE EXPECTED TO INCREASE AGAIN MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY THE AFTERNOON. THE STRONGEST WILL OCCUR IN THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ HALL
151 WWUS76 KLOX 181229 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 529 AM PDT MON APR 18 2011 ...GUSTY WINDS WILL AFFECT THE ANTELOPE VALLEY TODAY... .ACROSS THE ANTELOPE VALLEY...GUSTY WINDS EARLY THIS MORNING WILL INCREASE TODAY...WITH WIND GUSTS TO 50 MPH EXPECTED BY LATE MORNING OR EARLY AFTERNOON. WINDS WILL BE STRONGEST IN THE FOOTHILLS. IN THE MOUNTAINS...WINDS HAVE DIMINISHED SOMEWHAT IN MOST LOCATIONS EARLY THIS MORNING. WHILE WIND GUSTS BETWEEN 30 AND 40 MPH WILL CONTINUE TO AFFECT THE MORE EXPOSED LOCATIONS...WIDESPREAD ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY FOR THE MOUNTAINS HAS BEEN CANCELLED. CAZ053-054-181330- /O.CAN.KLOX.WI.Y.0035.000000T0000Z-110418T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 529 AM PDT MON APR 18 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$ CAZ059-182030- /O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 529 AM PDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: WINDS ARE EXPECTED TO INCREASE THIS MORNING...THEN PEAK THIS AFTERNOON THROUGH EARLY EVENING. * WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY AFTERNOON. THE STRONGEST WILL OCCUR IN THE FOOTHILLS... INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IN THE DESERTS MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ BRUNO
221 WWUS76 KLOX 182011 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 111 PM PDT MON APR 18 2011 CAZ059-190400- /O.CON.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 111 PM PDT MON APR 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: WINDS WILL PEAK THIS AFTERNOON THROUGH EARLY EVENING. * WINDS: WEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 50 MPH BY LATE AFTERNOON. THE STRONGEST WILL OCCUR IN THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ WOFFORD
462 WWUS76 KLOX 190401 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 PM PDT MON APR 18 2011 CAZ059-190515- /O.EXP.KLOX.WI.Y.0035.000000T0000Z-110419T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 901 PM PDT MON APR 18 2011 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST AND NORTHWEST WINDS 10 TO 20 MPH WILL PREVAIL THROUGH THE REMAINDER OF TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 17, 11:23 AM PDT, 19 minutes earlier.
Area forecast discussion, Apr 17, 11:23 AM PDT, 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1123 AM PDT SUN APR 17 2011 .SYNOPSIS... AN ESTABLISHING ONSHORE FLOW PATTERN WILL COOL THE AIR MASS THROUGH MIDWEEK. A WEAK COLD FRONT WILL BRUSH THE AREA ON MONDAY BRINGING A SLIGHT CHANCE OF SHOWERS FOR THE NORTH PORTION AND POSSIBLE DRIZZLE FROM A DEEP MARINE LAYER SOUTH COAST. ANOTHER STORM SYSTEM IS POSSIBLE FOR MIDWEEK...FOLLOWED BY A WARMING TREND FOR LATE WEEK AND INTO THE WEEKEND. && .SHORT TERM (TODAY-TUESDAY)...STRONG ONSHORE GRADIENT TRENDS TODAY WILL BRING MUCH COOLER TEMPERATURES TO THE COAST AND TO A LESSER DEGREE ACROSS THE VALLEYS TODAY. MARINE LYR CLOUDS ALREADY INCREASING ALONG THE COAST AND WILL CONTINUE TO EXPAND AND DEEPEN THROUGH TONIGHT AS A WEAK TROF MOVES INTO THE WEST COAST. WINDS MAY APPROACH OR LOCALLY EXCEED ADVISORY LEVELS IN THE ANTELOPE VALLEY LATER THIS AFTERNOON AND EVENING AS WELL AS AREAS NEAR THE INTERSTATE 5 CORRIDOR. THE DEEPENING MARINE LYR WILL LIKELY GENERATE SOME DRIZZLE MONDAY MORNING, ESPECIALLY NEAR THE FOOTHILLS OF LA/VENTURA COUNTIES. HOWEVER, MODELS HAVE TRENDED EVEN WEAKER WITH THE MONDAY SYSTEM AND IT NOW APPEARS UNLIKELY MEASURABLE RAIN WILL FALL OUTSIDE OF THE MARINE LYR DRIZZLE. WILL PROBABLY KEEP VERY LOW POPS GOING NORTH OF PT CONCEPTION JUST TO ACCOUNT FOR ISOLATED SPRINKLES AND POSSIBLY SOME LIGHT MEASURABLE AMOUNTS OVER THE SLO COUNTY FOOTHILLS. PROBABLY NOT A LOT OF CLEARING MONDAY WITH THE TROF MOVING THROUGH AND ONSHORE FLOW CONTINUING TO STRENGTHEN THROUGH THE DAY. ANOTHER BIG DROP IN TEMPS MONDAY WITH HIGHS MOSTLY IN THE MID 50S TO MID 60S AT LOWER ELEVATIONS. LOTS OF LOW LVL MOISTURE LINGERING THROUGH TUESDAY MORNING AND WILL PROBABLY BE BEEFING UP CLOUD COVERAGE, ESPECIALLY NORTH OF PT CONCEPTION. ANOTHER COOL DAY TUESDAY, THOUGH HIGHS INLAND SHOULD WARM UP A FEW DEGREES WITH EARLIER CLEARING EXPECTED. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (WEDNESDAY-SATURDAY)... ANOTHER STORM SYSTEM REMAINS A POSSIBILITY BETWEEN WEDNESDAY AND THURSDAY. ALL OF THE MODELS CONTINUE TO STRUGGLE WITH THE TIMING...MOVEMENT...AND STRENGTH OF THE SYSTEM. CONFIDENCE REMAINS HIGH FOR A SYSTEM TO CONTINUE A COOL PATTERN FOR WEDNESDAY AND THURSDAY...BUT IT IS DIFFICULT TO DETERMINE IF ENOUGH MOISTURE AND INSTABILITY WILL MAKE THIS FAR SOUTH AT THIS POINT. HIGH CONFIDENCE FOR THE TIMING OF POSSIBLE PRECIPITATION EXISTS BETWEEN NOON WEDNESDAY TO MIDNIGHT THURSDAY BLOCK...BUT THE STRENGTH OF THE SYSTEM IS THE MAIN QUESTION. GEFS SOLUTIONS INDICATE HIGH AMPLITUDE RIDGING DEVELOPING ACROSS THE EASTERN PACIFIC FOR LATE WEEK...LIKELY BRINGING A WARMING AND DRYING TREND FOR THE WEEKEND AND POSSIBLY INTO EARLY NEXT WEEK. && .AVIATION...17/1800Z. MID/UPPER LEVEL TROUGH OF LOW PRESSURE OVER EASTERN PACIFIC WILL MOVE ASHORE AND SKIRT THE NORTH PORTION OF THE AREA. MODERATE UPPER LEVEL NORTHWEST WINDS WILL BECOME WEST SOUTHWEST 18/12Z THEN BECOME MODERATE TO STRONG WEST NORTHWEST AFTER 18/21Z WHILE LIGHT MID LEVEL NORTH WINDS BECOME MODERATE NORTHWEST AFTER 18/12Z. A WEAK NORTHERLY PRESSURE GRADIENT BETWEEN 18/06-18/15Z OTHERWISE A WEAK ONSHORE GRADIENT WILL BECOME MODERATE BY 18/18Z. DISORGANIZED MARINE LAYER WITH TOPS AROUND 1.5KFT WILL BECOME ORGANIZED AND TOPS WILL DIFFER BY PLUS 1.5KFT AFTER 18/12Z. KLAX...CHANCE CIGS 006 AT TIMES BETWEEN 17/22-17/24Z WITH SEABREEZE. OTHERWISE CHANCE CIGS 005 BETWEEN 18/00-18/05Z. CHANCE CIGS 012 18/05-18/15Z. CHANCE CIGS 020 AFTER 18/15Z. KBUR...CHANCE CIGS 012 AFTER 18/09Z. VIRTUALLY CERTAIN - 95-100% VERY LIKELY - 80-95% LIKELY - 60-80% CHANCE - 30-60% VERY UNLIKELY - 20% OR LESS && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). && PUBLIC...WOFFORD/HALL SYNOPSIS...HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 17, 6:00 AM PDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SUN APR 17 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-181300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GALE FORCE WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY GALE FORCE WINDS WILL CONTINUE ACROSS THE OUTER COASTAL WATERS THROUGH MONDAY MORNING. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 9:01 PM PDT | Wind Advisory | LOX | 9 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.